# SDR REXA2013091001800

- Difficulty date: September 10, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LOWER HINGE ARM IS GOUGED.  COMPLIED WITH REO 690-52-35-104 TO REPAIR FWD CARGO DOOR FWD LOWER HINGE ARM.
